Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 1, Pages 197-199
http://dx.doi.org/10.1155/S0161171285000217

On topologies over rings

Department of Mathematics, University of Petroleum and Minerals, Dhahran, Saudi Arabia

Received 4 February 1983; Revised 24 June 1983

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Syed M. Fakhruddin, “On topologies over rings,” International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 1, pp. 197-199, 1985. doi:10.1155/S0161171285000217